This shop uses cookies and other technologies so that we can improve your experience on our sites.
Rowasip Max Strength
  • Rowasip Max Strength

Rowasip Max Strength

€9.75
VAT included
€9.75
For the treatment of cold & flu, symptoms including fever, headache & nasal congestion
Quantity

  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!
Rowasip Max Strength Cold & Flu with Decongestant 1000mg/12.2mg Powder for oral solution x 10 sachets contains 100mg of paracetamol and 12.2mg of phenylephrine hydrochloride. It is used for short term symptomatic treatment of colds and influenza (aches, fever) when associated with nasal congestion.
5390387902109

Data sheet

Size
10
Type of Product
Liquid

Adults and children over 16 years of age one sachet every 4 to 6 hours. Do not take more than 4 sachets in 24 hours.

Contains Paracetamol 1000 mg, Phenylephrine hydrochloride 12.2 mg (equivalent to phenylephrine base 10.0 mg). Also includes : ascorbic acid, sucrose, aspartame (E951), lemon flavour (containing: natural lemon oils and nature identical flavouring substances, maltodextrin, mannitol (E421), gluconolactone, acacia gum, sorbitol (E420), silica colloidal anhydrous, and α– tocopherol (E307)), saccharin sodium, silica colloidal anhydrous, citric acid, and sodium citrate.